# SDR CALA9701730

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65244809
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT FORWARD LUG OF LT MLG UPLOCK SUPPORT FITTING.  THE SUPPORT FITTING WAS REMOVED AND REPLACED IAW SRM 51-10-1.  A LANDING GEAR RETRACTION AND ROTATIONAL CHECK WAS ACCOMPLISHED AND ALL CHECKED GOOD.
